RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 91, Issue 4, Pages 608–616 (Mi mz8820)  

This article is cited in 1 scientific paper (total in 1 paper)

$K$-Trivial Structures on Fano Complete Intersections

A. V. Pukhlikovab

a Steklov Mathematical Institute, Russian Academy of Sciences
b University of Liverpool, UK

Abstract: It is proved that any fiber space structure into varieties of Kodaira dimension zero on a generic Fano complete intersection of index 1 and of dimension $M$ in $\mathbb{P}^{M+k}$ is a pencil of hyperplane sections provided that $M\geqslant 2k+1$. The $K$-trivial structures on the varieties with a pencil of Fano complete intersections are described.

Keywords: Fano complete intersection, $K$-trivial structure, pencil of hyperplane sections

DOI: https://doi.org/10.4213/mzm8820

Full text: PDF file (490 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 91:4, 568–574

Bibliographic databases:

UDC: 512.7
Received: 18.06.2010
Revised: 18.12.2010

Citation: A. V. Pukhlikov, “$K$-Trivial Structures on Fano Complete Intersections”, Mat. Zametki, 91:4 (2012), 608–616; Math. Notes, 91:4 (2012), 568–574

Citation in format AMSBIB
\Bibitem{Puk12}
\by A.~V.~Pukhlikov
\paper $K$-Trivial Structures on Fano Complete Intersections
\jour Mat. Zametki
\yr 2012
\vol 91
\issue 4
\pages 608--616
\mathnet{http://mi.mathnet.ru/mz8820}
\crossref{https://doi.org/10.4213/mzm8820}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201460}
\elib{http://elibrary.ru/item.asp?id=20731520}
\transl
\jour Math. Notes
\yr 2012
\vol 91
\issue 4
\pages 568--574
\crossref{https://doi.org/10.1134/S0001434612030315}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303478900031}
\elib{http://elibrary.ru/item.asp?id=17983923}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84860369524}


Linking options:
  • http://mi.mathnet.ru/eng/mz8820
  • https://doi.org/10.4213/mzm8820
  • http://mi.mathnet.ru/eng/mz/v91/i4/p608

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Pukhlikov, “Birational geometry of higher-dimensional Fano varieties”, Proc. Steklov Inst. Math., 288, suppl. 2 (2015), S1–S150  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:224
    Full text:32
    References:32
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019